# SDR ASAA0976729

- Difficulty date: October 3, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 35,619 hours, 15,960 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A128545
- Condition: Dented
- Location: Bs 827 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTED FRAME BS 827 23L.  DENTED FRAME AT 827 S 23L REPAIRED IAW EA.
